# SDR EIAA20120511042

- Difficulty date: May 11, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 107,501 hours, 25,274 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OUT AT BS 580.  REMOVED AND REPLACED LIGHT ASSY PER B747 MM 33-51-07 PG 201 STEP 3A-T.  OP'S CHECK GOOD.
